dc.contributorMaderna Ezequiel, Universidad de la República (Uruguay). Facultad de Ingeniería.
dc.contributorVenturelli Andrea, Laboratoire de Mathématiques d'Avignon, Avignon, France
dc.creatorMaderna, Ezequiel
dc.creatorVenturelli, Andrea
dc.date.accessioned2023-03-03T12:55:38Z
dc.date.accessioned2023-07-13T17:22:05Z
dc.date.available2023-03-03T12:55:38Z
dc.date.available2023-07-13T17:22:05Z
dc.date.created2023-03-03T12:55:38Z
dc.date.issued2020
dc.identifierMaderna, E. y Venturelli, A. "Viscosity solutions and hyperbolic motions : a new PDE method for the N-body problem". Annals of Mathematics. [en línea]. 2020, vol. 192, no. 2, pp. 499-550. DOI: 10.4007/annals.2020.192.2.5.
dc.identifier0003-486X
dc.identifierhttps://annals.math.princeton.edu/2020/192-2/p05
dc.identifierhttps://hdl.handle.net/20.500.12008/36121
dc.identifier10.4007/annals.2020.192.2.5
dc.identifier.urihttps://repositorioslatinoamericanos.uchile.cl/handle/2250/7424656
dc.description.abstractWe prove for the N-body problem the existence of hyperbolic motions for any prescribed limit shape and any given initial configuration of the bodies. The energy level h>0 of the motion can also be chosen arbitrarily. Our approach is based on the construction of global viscosity solutions for the Hamilton-Jacobi equation H(x,dxu)=h. We prove that these solutions are fixed points of the associated Lax-Oleinik semigroup. The presented results can also be viewed as a new application of Marchal’s Theorem, whose main use in recent literature has been to prove the existence of periodic orbits.
dc.languageen
dc.publisherPrinceton University
dc.relationAnnals of Mathematics, vol. 192, no. 2, 2020, pp. 499-550.
dc.rightsLicencia Creative Commons Atribución - No Comercial - Sin Derivadas (CC - By-NC-ND 4.0)
dc.rightsLas obras depositadas en el Repositorio se rigen por la Ordenanza de los Derechos de la Propiedad Intelectual de la Universidad de la República.(Res. Nº 91 de C.D.C. de 8/III/1994 – D.O. 7/IV/1994) y por la Ordenanza del Repositorio Abierto de la Universidad de la República (Res. Nº 16 de C.D.C. de 07/10/2014)
dc.subjectN-body problem
dc.subjectHamilton-Jacobi equation
dc.subjectViscosity solutions
dc.titleViscosity solutions and hyperbolic motions : a new PDE method for the N-body problem
dc.typeArtículo


Este ítem pertenece a la siguiente institución